# SDR IPXA09M57083

- Difficulty date: July 30, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SEQUENCE NUMBER 296-S4-01, STA ZFR 381.680 TO STA ZFR386.880 DOES NOT CORRELATE TO SRM.  REMOVED REPAIR, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5540-34577-B AND SAA EA 011-5440-01-A1965 REV A.
